Bulletin of the American Mathematical Society

A theorem on semi-continuous functions

Henry Blumberg

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 24, Number 8 (1918), 381-383.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183424539

Mathematical Reviews number (MathSciNet)
MR1560093

Zentralblatt MATH identifier
46.0397.02

Citation

Blumberg, Henry. A theorem on semi-continuous functions. Bull. Amer. Math. Soc. 24 (1918), no. 8, 381--383. https://projecteuclid.org/euclid.bams/1183424539


Export citation